W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT281416 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6) 2026, a gore® excluder® aaa endoprosthesis was implanted successfully in a patient with an abdominal aneurysm.On the follow-up ct 6 weeks post-operation, a compression at the proximal end of the graft was observed.On (b)(6) 2026, a reintervention was performed, the compression section of the gore® excluder® aaa endoprosthesis was ballooned opened and a bentley aortic graft with high radial force was implanted.
Additional Manufacturer Narrative
Updated h6: added type of investigation code b15.Updated investigation findings code to c24 and c19, code c21 is no longer applicable.C19 is selected to reflect on the results from the b14 code (analysis of production records).Updated investigation conclusions code to d15, code d16 is no longer applicable.The primary reported device failure mode, compression at the proximal end of the gore® excluder® aaa endoprosthesis device within six weeks of initial implant, is consistent with evaluation of the provided clinical images.The imaging evaluation shows compression of the endoprosthesis near the renal arteries, but the specific cause for the device compression could not be established with the available information.